# SDR 2021F00129

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: General aviation
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 3,622 hours, 2,468 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Brace
- Part number: 692292834
- Condition: Gouged
- Location: Mlg
- Part time: 3,622 hours, 2,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN LH AND RH MLG SIDE BRACES. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ 30053M1 DATED: 05/21/2021, 680A-0092 (N543QS) LEFT AND RIGHT MAIN LANDING SIDE BRACE ACTUATOR INBOARD FITTING(S) CHAFE DAMAGE.
